# SDR USAA960502

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47051
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118594
- Condition: Cracked
- Location: Bs 1104
- Part time: 74,890 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING AFT PRESSURE BULKHEAD REPAIR, PCI-919, FOUND CRACK APPROXIMATELY .5 INCH LONG ON CANTED FRAME STA  1104, STR  12R.  INSTALLED DOUBLER 2024T3, .063 INCH PER SRM 53-03, FIG 30.  (X)
